Getting Pregnant <
Trying to conceive
17/09/2015 at 12:44
Hi I stopped taking the pill (loestrin 20) 5 weeks ago after being on it for 2 months. had a withdrawal bleed 2 days after stopping which lasted 3 days and since then I've had no period. I've also been having a lot of strange symptoms mostly in the past 1.5 weeks, my boobs have grown 2 cup sizes!! They're really tender and Also my nipples are constantly erect (sorry TMI) it's so weird. I've also been having period like cramps on and off, moderate nausea, bloating, mood swings, tiredness, and like I said before I have had no period. I keep thinking i could be pregnant so I took a test 5 days and came back negative. I also know these can be side effects from coming off the pill due to the hormones left in your body and your period doesn't come back straight away but I was on a very low dose pill and I was only on it for 2 months.
Im just really confused! My periods were always like clockwork before the pill I have never experienced anything like this, nor have I ever had any symptoms like this before! Can anyone offer any help or thoughts about what could be happening? Thanks!
17/09/2015 at 14:34
Hey, I can't offer any advice I'm afraid but I'm in exactly the same position as you! I'm stumped! I'm guessing I Should've been due on by now, have tested and been negative also. Driving me mad! Before I was on the pull I usually had a 25 day cycle, I'm on day 34 now. Good luck and hope you find something out soon x
26/09/2015 at 01:21
I am with you!!! I should have started my AF today. I was on BCP for 2 or 3 months. AF before was VERY NORMAL 28 days. :( I am soooooooo confused!!!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.